USP Electronic Research Repository

Low-dimensional modeling of a generalised burgers equation

Li, Zhenquan and Roberts, A.J. (2007) Low-dimensional modeling of a generalised burgers equation. Global Journal of Pure and Applied Mathematics, 3 (3). pp. 203-218. ISSN 0973-1768

[img] PDF - Published Version
Restricted to Repository staff only

Download (90kB)


Burgers equation is one of the simplest nonlinear partial differential equations - it combines the basic processes of diffusion and nonlinear steepening. In some applications it is appropriate for the diffusion coefficient to be a time-dependent function. Using a Wayne’s transformation and centre manifold theory, we derive 1-mode and 2-mode centre manifold models of the generalized Burgers equations for bounded smooth time dependent coefficients. These modelings give some interesting extensions to existing results as the similarity solutions using the similarity method.

Item Type: Journal Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
Depositing User: Ms Mereoni Camailakeba
Date Deposited: 26 May 2007 23:37
Last Modified: 12 Jul 2012 09:11

Actions (login required)

View Item View Item

Document Downloads

More statistics for this item...